# SDR 2001FA0000247

- Difficulty date: July 6, 2001
- Submitted: September 6, 2001
- Operation: General aviation
- Aircraft: N68SE
- Make and model: Piper PA-23-250
- Aircraft serial: 273780
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 23D04
- Condition: Defective
- Location: Heater
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER COMPLYING WITH AD AND SB, VALVE WAS DEEMED AIRWORTHY AND REINSTALLED IN AIRCRAFT. CONNECTED A PRESSURE GAUGE TO VERIFY THAT SETTING WAS CORRECT BECAUSE OF THE QUANTITY OF SOOT IN THE EXHAUST PIPE AND STREAM.  WHILE REMOVING TEE FITTING AND GAUGE,THE FUEL DID NOT STOP DRIPPING FROM THE VALVE OUTLET. ENERGIZED THE FUEL PUMP BRIEFLY TO PRESSURIZE THE VALVE AND THE FUEL DID NOT STOP, PN OF VALVE IS NOT READABLE. IT APPEARS TO HAVE BEEN SALVAGED FROM ANOTHER AIRCRAFT BECAUSE THE PAINT ON IT DOES NOT MATCH THIS AIRCRAFT.  NEW VALVE IN ORDER.
